# SDR CA991209035

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010262
- Condition: Failed
- Location: Le Flap
- Part time: 297 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) NR 6 LE FLAP IN-TRANSIT LIGHT ON WITH UNIT RETRACTED.  UNIT REPLACED.
